The Journal of Geometric Analysis

, Volume 29, Issue 1, pp 428–450 | Cite as

On the Automorphism Groups of Finite Multitype Models in \(\mathbb C^n\)

  • Van Thu Ninh
  • Thi Lan Huong Nguyen
  • Quang Hung Tran
  • Hyeseon KimEmail author


In this paper, we give an explicit description for the automorphism groups of finite multitype models in \(\mathbb C^n\).


Automorphism group Finite multitype model Finite type point 

Mathematics Subject Classification

Primary 32M05 Secondary 32H02 32T25 



The authors thank the referee for careful reading and valuable comments. Part of this work was done while the first and last authors were visiting the Vietnam Institute for Advanced Study in Mathematics (VIASM). They would like to thank the VIASM for financial support and hospitality. The first and second authors were supported by NAFOSTED under Grant Number 101.02-2017.311 and the last author was supported by the National Research Foundation of Korea with Grant NRF-2015R1A2A2A11001367.


  1. 1.
    Ahn, T., Gaussier, H., Kim, K.-T.: Positivity and completeness of invariant metrics. J. Geom. Anal. 26(2), 1173–1185 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bedford, E., Pinchuk, S.: Convex domains with noncompact groups of automorphisms. Math. Sb. 185(5), 3–26 (1994). translation in Russian Acad. Sci. Sb. Math. 82 (1995), no. 1, 1–20Google Scholar
  3. 3.
    Bell, S., Ligocka, E.: A simplification and extension of Fefferman’s theorem on biholomorphic mappings. Invent. Math. 57(3), 283–289 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Berteloot, F.: Characterization of models in \(\mathbb{C}^2\) by their automorphism groups. Int. J. Math. 5(5), 619–634 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Catlin, D.: Global regularity of the \(\bar{\partial }\)-Neumann problem. Proc. Sympos. Pure Math. 41, 39–49 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Catlin, D.: Boundary invariants of pseudoconvex domains. Ann. Math. 120(3), 529–586 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    D’Angelo, J.P.: A remark on finite type conditions, to appear. J. Geom. Anal. 25(3), 1701–1719 (2017)Google Scholar
  8. 8.
    Fu, S., Isaev, A., Krantz, S.: Reinhardt domains with non-compact automorphism groups. Math. Res. Lett. 3(1), 109–122 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Fu, S., Isaev, A., Krantz, S.: Examples of domains with non-compact automorphism groups. Math. Res. Lett. 3(5), 609–617 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Gaussier, H.: Characterization of convex domains with noncompact automorphism group. Michigan Math. J. 44(2), 375–388 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gaussier, H.: Tautness and complete hyperbolicity of domains in \(\mathbb{C}^n\). Proc. Am. Math. Soc. 127(1), 105–116 (1999)CrossRefzbMATHGoogle Scholar
  12. 12.
    Herbort, G.: On the Bergman distance on model domains in \(\mathbb{C}^n\). Ann. Pol. Math. 116(1), 1–36 (2016)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Isaev, A., Krantz, S.G.: Domains with non-compact automorphism group: a survey. Adv. Math. 146, 1–38 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kim, K.-T., Ninh, V.T.: On the tangential holomorphic vector fields vanishing at an infinite type point. Trans. Am. Math. Soc. 367(2), 867–885 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Kohn, J.J., Nirenberg, L.: A pseudo-convex domain not admitting a holomorphic support function. Math. Ann. 201, 265–268 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kolar, M.: The Catlin multitype and biholomorphic equivalence of models. Int. Math. Res. Not. IMRN 18, 3530–3548 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kolar, M., Meylan, F., Zaitsev, D.: Chern-Moser operators and polynomial models in CR geometry. Adv. Math. 263, 321–356 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Kolar, M., Meylan, F.: Higher order symmetries of real hypersurfaces in \(\mathbb{C}^3\). Proc. Am. Math. Soc. 144(11), 4807–4818 (2016)CrossRefzbMATHGoogle Scholar
  19. 19.
    Ninh, V.T., Mai, A.D.: On the automorphism groups of models in \(\mathbb{C}^2\). Acta Math. Vietnam. 41(3), 457–470 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Pinchuk, S., Shafikov, R.: Critical sets of proper holomorphic mappings. Proc. Am. Math. Soc. 143, 4335–4345 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Rong, F., Zhang, B.: On \(h\)-extendible domains and associated models. C. R. Math. Acad. Sci. Paris 354(9), 901–906 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Rosay, J.P.: Sur une caracterisation de la boule parmi les domaines de \(\mathbb{C}^n\) par son groupe d’automorphismes. Ann. Inst. Fourier 29(4), 91–97 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Sukhov, A.B.: On the boundary regularity of holomorphic mappings, (Russian) Mat. Sb. 185 (1994), no. 12, 131–142; translation in Russian Acad. Sci. Sb. Math. 83 (1995), no. 2, 541–551Google Scholar
  24. 24.
    Wong, B.: Characterization of the unit ball in \(\mathbb{C}^n\) by its automorphism group. Invent. Math. 41(3), 253–257 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Yu, J.: Multitypes of convex domains. Indiana Univ. Math. J. 41(3), 837–849 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Yu, J.: Peak functions on weakly pseudoconvex domains. Indiana Univ. Math. J. 43(4), 1271–1295 (1994)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  • Van Thu Ninh
    • 1
  • Thi Lan Huong Nguyen
    • 2
  • Quang Hung Tran
    • 3
  • Hyeseon Kim
    • 4
    Email author
  1. 1.Department of MathematicsVietnam National University at HanoiThanh XuanVietnam
  2. 2.Department of MathematicsHanoi University of Mining and GeologyHanoiVietnam
  3. 3.High School for Gifted Students, Hanoi University of ScienceVietnam National University at HanoiHanoiVietnam
  4. 4.Center for Mathematical ChallengesKorea Institute for Advanced StudySeoulRepublic of Korea

Personalised recommendations